Iam taking Zoloft for the 3 time in my life. It helped me in the past but the symptoms turned back every time. First 2 times I didnt have any side effects but now is a horror. Im in the 6th week now feeling very bad anxious nausea dizzy. I had some good days but just a few. Do I have to wait longer or maybe increase the dose Im on 50mg now? Im so scared it will not work this time. Is it possible that I still have side effects after feeling better for few days? Anybody same experiece? Help
How do you feel 6th week Zoloft?GAD with panic attacs. women 45 suffering 25 jears already?
- 25 Jun 2016 by diana1971
- 5 July 2016
- zoloft, panic disorder, generalized anxiety disorder, side effect, symptom
Added 25 Jun 2016:
I also take xanax 0,5 before I go to sleep and sometimes during the day but it does not help me every time. I am angry at myself because I stopped taking Zoloft last jear. Maybe it does take more time to feel better because I have already used it in the past
Added 26 Jun 2016:
I am also more calm in my body and mind at some moments I didnt have serious panic attack I can drive my car again not totally without fear but I do it. I have to say I always had problems with indigestion heartburn and nausea and it is now very hot hier I cant stand that either. Shoud I give Zoloft some more time?
You may need a dose adjustment. Six weeks is enough time to know if it's going to help and for the side effects to decrease, but that is something to talk to your doctor about.
I hope that you feel better soon :)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Updated 25 Mar 2017 • 2 answers
Updated 4 Nov 2014 • 1 answer
Updated 26 Jun 2017 • 1 answer
Updated 27 Sep 2017 • 2 answers
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Updated 22 Nov 2017 • 1 answer